# SDR CA150909002

- Difficulty date: September 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,830 hours
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: 601R951521
- Condition: Cracked
- Location: Acm
- Part time: 27,326 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE OBSERVED CRACKS ON THE LT ACM FORWARD MOUNTING BRACKET. BRACKET REPLACED AS PER APPROVED REFERENCE.
